Wyoming, 2025

Damaging Winds in Wyoming, July 4, 2025

July 4, 2025 · NWS RIW · 7 events in 4 counties and zones

A pair of shortwaves moved across central Wyoming and brought a round of severe thunderstorms to central Wyoming. Wind gusts past 58 mph were reported in Fremont, Natrona, Big Horn and Washakie Counties, with a maximum reported gust of 76 mph at the town of Natrona in western Natrona County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

A pair of shortwaves moved across central Wyoming and brought a round of severe thunderstorms to central Wyoming. Wind gusts past 58 mph were reported in Fremont, Natrona, Big Horn and Washakie Counties, with a maximum reported gust of 76 mph at the town of Natrona in western Natrona County. At Worland, some trees were blown down, bringing scattered power outages.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Jul 4, 11:29 AM MST, 2 hours 58 minutes earlier. Its key messages:

  • Scattered showers and thunderstorms today; a few strong to severe storms possible in the afternoon.
  • Chances for showers and thunderstorms continue into Saturday with a greater chance for severe storms developing especially across northern and eastern WY. Hail and strong winds are the main hazards.
  • Drier and warmer weather returns for Sunday, bringing increased chances for fire weather conditions.
Area forecast discussion, Jul 4, 11:29 AM MST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1229 PM MDT Fri Jul 4 2025

.KEY MESSAGES...

- Scattered showers and thunderstorms today; a few strong to
  severe storms possible in the afternoon.

- Chances for showers and thunderstorms continue into Saturday
  with a greater chance for severe storms developing especially
  across northern and eastern WY. Hail and strong winds are the
  main hazards.

- Drier and warmer weather returns for Sunday, bringing
  increased chances for fire weather conditions.

&&

.UPDATE...
Issued at 1227 PM MDT Fri Jul 4 2025

The overall message for today remains the same: scattered showers
and thunderstorms this afternoon and evening, with strong winds
being the main hazard. Hi-res models continue to show widespread
thunderstorms moving across the area this afternoon, generally
ending between 6pm and 1am. There could be an additional cluster of
showers over central Wyoming through about sunrise, though not all
models have this feature. The main hazard with any storms will be
gusty outflows, the strongest of which could be around 60 mph.

&&

.DISCUSSION...
Issued at 227 AM MDT Fri Jul 4 2025

Its the United States' birthday today and turns 249, also known as
Independence Day or the 4th of July. The weather across the
Cowboy State is looking quite unsettled with chances for natural
fireworks occurring in the form of lightning and thunder.
Temperatures today will be on the cooler side but still around
seasonable values. Highs range from the low to mid 70s west of
the Divide and low 80s east of the Divide.

Two shortwaves will move across the region today, both are expected
to influence and aid in the development of showers and
thunderstorms. PWATs will remain above normal across the area
but the main concern as a result of this will be brief heavy
downpours. Moisture has had issues mixing down to the surface
which has limited any flooding concerns. So while flash flooding
is not likely it cannot be entirely ruled out. CAMs continue to
show a couple rounds of showers and thunderstorms today. The
first moves into western WY by the mid morning then gradually
spreads into central and northern WY. The next round follows
shortly behind, developing by the early afternoon with coverage
being more widespread. There are some signs of a third push
developing in the late afternoon, lingering into the evening.
Another concern today will be the chance for a few isolated
strong to even severe storms developing. Instability is fairly
limited but a brief period of clearing should allow for CAPE to
increase, ranging from 700-1200 J/kg. Low to mid level lapse
rates will be fairly steep and favorable for some of these
storms to become severe. Other components such as bulk shear
will be present with values around 40 knots over parts of the
area. The main hazards as a result of these components will be
strong gusty winds mixing down to the surface as these storms
move across the state. CAMs are showing potentially widespread
outflows of 40 to 50 mph with isolated gusts possibly nearing 60
mph. Small hail will be possible if storms are able to organize
and enough instability develops. The best chances for hail
looks to be across western WY where some models show CAPE values
ranging from 1000 to 1500 J/kg. The potential for strong to
severe storms is also represented by the SPCs outlooks which has
placed much of WY in a Marginal risk for strong wind gusts and
small hail. Overall, today is not looking to be a washout but as
mentioned earlier it will be unsettled with chances for showers
and some strong to severe thunderstorm throughout the day.

The weekend is looking less active, but will still have some chances
for showers and thunderstorms. Coverage of these showers and
thunderstorms will be less widespread Saturday, with the best
chances being across central and northern WY. There is the potential
for some severe storms to develop Saturday as a result of the second
shortwave moving across Montana. The SPCs day 2 outlook highlights
this potential with parts of the state being placed in a Slight
risk. The areas of concern look to be across northern and eastern
WY, specifically the Bighorn Basin along with Johnson and Natrona
Counties. These areas will see instability develop during the day
and will be combined with favorable dynamics from the nearby
shortwave. The main hazards will be large hail and strong gusty
winds along with an isolated tornado or two.

The unsettled weather pattern finally looks to quiet down for
Sunday. Temperatures will be seasonable but begin to gradually warm
as ridging looks to start building in over the western CONUS. A
period of hot and dry conditions is beginning to look more likely
for the upcoming week. A big factor will be the strength of the
ridging and how long it can prevail over the region. There is still
time for things to change but as of right now the July heat and
dryness looks to be right around the corner. This may lead to some
elevated fire weather conditions so it will need to be monitored as
we head into the start of next week.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1118 AM MDT Fri Jul 4 2025

Shower and thunderstorms are starting to develop along most
higher elevation mountain ranges currently, and these are
expected to move quickly to the northeast through the afternoon.
Confidence in showers and thunderstorms remains high for today,
so have added TSRA to all TAF sites for some time this
afternoon, trying to focus tempo groups on the best period for
thunder. Any thunderstorms that do form may be accompanied by
brief gusty winds, so have also added some variable gusts into
TEMPO groups. Calmer conditions expected overnight tonight for
all sites. Another round of thunderstorms is expected tomorrow,
but these would be limited more east of the Divide after 18Z/05.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Wittmann
DISCUSSION...Dziewaltowski
AVIATION...Straub
Hazardous weather outlook, Jul 4, 1:40 AM MST, 12 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
240 AM MDT Fri Jul 4 2025

WYZ001>020-022>030-051245-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Bighorn Basin-Southwest Bighorn Basin-Southeast Bighorn Basin-
Owl Creek and Bridger Mountains-Bighorn Mountains West-
Bighorn Mountains Southeast-Northeast Johnson County-
Southeast Johnson County-Teton and Gros Ventre Mountains-
Jackson Hole-Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
240 AM MDT Fri Jul 4 2025

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and tonight.

Multiple rounds of showers and thunderstorms will move through the
state today. The first round is expected to begin developing by the
late morning with the next following shortly behind during the early
afternoon. A later round develops by the late afternoon lingering
into the late evening hours. A few isolated strong to severe storms
cannot be ruled out. These stronger storms may be capable of
producing small hail, heavy downpours, and strong gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday...Thunderstorms develop once again in the afternoon with
coverage being more limited in nature. Convection chances look to
remain mainly across central and northern WY. Some strong to severe
storms will be possible, especially across the eastern Bighorn Basin
into Johnson and Natrona Counties. These strong to severe storms will
be capable of producing large hail, strong gusty winds, and an
isolated tornado or two.

Sunday through Thursday...Drier and warmer weather is expected to
develop and prevail across the region. This will likely lead to
increased chances for elevated fire weather conditions for much of
the state.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 4, 11:17 AM MST, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Riverton WY
1217 PM MDT Fri Jul 4 2025

WYZ024-027-041845-
South Lincoln County-Salt River and Wyoming Ranges-
1217 PM MDT Fri Jul 4 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN LINCOLN COUNTY
THROUGH 1245 PM MDT...

At 1216 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Salt River Pass to Sage
Junction. Movement was northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Cokeville and Sage Junction around 1220 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4238 11105 4259 11060 4182 11076 4174 11105
TIME...MOT...LOC 1816Z 236DEG 11KT 4235 11086 4183 11100

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Straub
Special weather statement, Jul 4, 11:44 AM MST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Riverton WY
1244 PM MDT Fri Jul 4 2025

WYZ012-013-024>027-041915-
Upper Green River Basin-South Lincoln County-Upper Green River Basin
Foothills-Jackson Hole-Teton and Gros Ventre Mountains-Salt River and
Wyoming Ranges-
1244 PM MDT Fri Jul 4 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN SUBLETTE...CENTRAL
LINCOLN AND SOUTH CENTRAL TETON COUNTIES THROUGH 115 PM MDT...

At 1243 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Hoback to near Corral
Creek Guard Station to near Lake Viva Naughton. Movement was
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Mount Coffin, Lake Viva Naughton, Wyoming Peak, Middle Piney Lake,
  and Lander Peak around 1250 PM MDT.
  Hoback around 1255 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4352 11052 4285 11031 4194 11041 4183 11082
      4267 11073 4327 11093
TIME...MOT...LOC 1843Z 240DEG 19KT 4324 11083 4271 11066 4194 11074

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Straub
Special weather statement, Jul 4, 12:13 PM MST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Riverton WY
113 PM MDT Fri Jul 4 2025

WYZ012-014-015-024>027-041945-
Wind River Mountains West-Upper Green River Basin-South Lincoln
County-Wind River Mountains East-Upper Green River Basin
Foothills-Teton and Gros Ventre Mountains-Salt River and Wyoming
Ranges-
113 PM MDT Fri Jul 4 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN SUBLETTE...SOUTHEASTERN
LINCOLN...NORTHWESTERN FREMONT...SOUTHEASTERN TETON AND NORTHWESTERN
SWEETWATER COUNTIES THROUGH 145 PM MDT...

At 112 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Kelly to 6 miles
southeast of Merna to 8 miles southwest of Fontenelle Reservoir.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Big Piney, Marbleton, La Barge, Daniel, Warren Bridge, and
  Fontenelle Reservoir around 120 PM MDT.
  Cora around 130 PM MDT.

Other locations in the path of these storms include New Fork Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4386 11006 4382 11005 4377 11000 4368 10994
      4312 10976 4209 10973 4188 11030 4283 11033
      4353 11056
TIME...MOT...LOC 1912Z 235DEG 37KT 4350 11047 4287 11026 4199 11023

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Straub
Special weather statement, Jul 4, 12:46 PM MST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Riverton WY
146 PM MDT Fri Jul 4 2025

WYZ002-012-014>016-025-026-042015-
Wind River Mountains West-Upper Green River Basin-Upper Wind River
Basin-Wind River Mountains East-Upper Green River Basin
Foothills-Teton and Gros Ventre Mountains-Absaroka Mountains-
146 PM MDT Fri Jul 4 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL SUBLETTE...SOUTHEASTERN
TETON AND NORTHWESTERN SWEETWATER COUNTIES THROUGH 215 PM MDT...

At 145 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Togwotee Pass to Willow
Lake to 16 miles west of Farson. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Pinedale, Boulder, Fremont Lake, New Fork Lake, Willow Lake, and
  Half Moon Lake around 150 PM MDT.
  Squaretop Mountain and Boulder Lake around 155 PM MDT.
  Union Pass around 200 PM MDT.
  Gannett Peak and Fremont Peak around 205 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4389 10984 4316 10943 4217 10929 4205 10986
      4297 11000 4364 11038
TIME...MOT...LOC 1945Z 245DEG 31KT 4361 11023 4301 10989 4217 10977

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Straub
Special weather statement, Jul 4, 1:12 PM MST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Riverton WY
212 PM MDT Fri Jul 4 2025

WYZ002-003-007-014>019-025-026-042115-
Wind River Mountains West-Owl Creek and Bridger Mountains-Wind River
Basin-Upper Green River Basin-Upper Wind River Basin-Wind River
Mountains East-Cody Foothills-Green Mountains and Rattlesnake
Range-Upper Green River Basin Foothills-Absaroka Mountains-Lander
Foothills-
212 PM MDT Fri Jul 4 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN HOT SPRINGS...
EASTERN SUBLETTE...WESTERN FREMONT...SOUTHEASTERN PARK AND
NORTHWESTERN SWEETWATER COUNTIES THROUGH 315 PM MDT...

At 212 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Pinnacle Buttes to near
Fremont Peak to near Farson. Movement was northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Dubois, Farson, Big Sandy, Big Sandy Recreational Area, and Torrey
  Lake around 215 PM MDT.
  Cirque Of The Towers and Big Sandy Opening around 230 PM MDT.

Other locations in the path of these storms include Crowheart, Bull
Lake, Wind River Peak, Diversion Dam Rest Area, Dickinson Park,
Washakie Needles, Upper Silas Lake, Worthen Meadows Reservoir,
Christina Lake, Fort Washakie, Sinks Canyon State Park, South Pass
Rest Area, Frye Lake, Louis Lake, Fiddlers Lake, Ethete, Morton,
Milford, South Pass City and Pilot Butte Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4433 10910 4343 10873 4211 10872 4197 10968
      4306 10971 4392 11005
TIME...MOT...LOC 2012Z 238DEG 39KT 4395 10990 4313 10953 4211 10955

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Rowe
Special weather statement, Jul 4, 2:18 PM MST, 9 minutes before
Special Weather Statement
National Weather Service Riverton WY
318 PM MDT Fri Jul 4 2025

WYZ005-007-014>019-030-042215-
Wind River Mountains West-Owl Creek and Bridger Mountains-Wind River
Basin-East Sweetwater County-Southwest Bighorn Basin-Upper Wind River
Basin-Wind River Mountains East-Green Mountains and Rattlesnake
Range-Lander Foothills-
318 PM MDT Fri Jul 4 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN HOT SPRINGS...
FREMONT AND NORTHEASTERN SWEETWATER COUNTIES THROUGH 415 PM MDT...

At 318 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Anchor Dam to near Ethete
to 11 miles east of South Pass City to 17 miles east of Boars Tusk.
Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Pavillion, Hudson, Kinnear, and Ocean Lake around 325 PM MDT.
  Riverton and Arapahoe around 330 PM MDT.

Other locations in the path of these storms include Sweetwater
Station, Sand Draw, Hidden Valley, Boysen State Park and Shoshoni.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4195 10911 4244 10882 4302 10898 4348 10935
      4350 10923 4348 10916 4350 10917 4366 10797
      4309 10768 4242 10755 4188 10794
TIME...MOT...LOC 2118Z 268DEG 36KT 4352 10894 4308 10872 4241 10858
4200 10887

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Rowe

The radar

The Riverton/Lander radar (KRIW), 34 km away, was scanning. The volume nearest the first event began at 21:26 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Fremont

When
July 4, 2:27 PM MST
Where
Fremont County, (Lnd)hunt Fld Lander
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
42.820, -108.730

A 58 mph wind gust was reported at the Lander airport.

Thunderstorm Wind, Fremont

When
July 4, 2:30 PM MST
Where
Fremont County, 3 mi NNE of Pavillion
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
43.290, -108.657

A 59 mph wind gust was reported near Pavillion.

Thunderstorm Wind, Fremont

When
July 4, 2:40 PM MST
Where
Fremont County, 6 mi WNW of Riverton
Measured
50 kt (58 mph) measured gust
Reported by
NWS Employee
Coordinates
43.063, -108.490

An onsite weather station at the Riverton weather office reported wind a 58 mph wind gust.

Thunderstorm Wind, Big Horn

When
July 4, 3:20 PM MST to 3:21 PM MST
Where
Big Horn County, Greybull Arpt
Measured
58 kt (67 mph) measured gust
Reported by
ASOS
Coordinates
44.520, -108.080

A 67 mph wind gust was reported at the Southern Big Horn County airport near Greybull.

Thunderstorm Wind, Washakie

When
July 4, 3:40 PM MST to 4:00 PM MST
Where
Washakie County, 1 mi NNE of Worland to 12 mi E of Worland
Measured
61 kt (70 mph) measured gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
44.033, -107.962

A weather station 12 miles east of Worland reported a wind gust of 70 mph. In Worland, trees and power lines were reported down. A 5 inch limb fell on a home.

Thunderstorm Wind, Natrona

When
July 4, 3:47 PM MST to 4:52 PM MST
Where
Natrona County, 2 mi SE of Hiland to 4 mi SE of Evansville
Measured
66 kt (76 mph) measured gust
Reported by
Mesonet
Coordinates
43.099, -107.322

A line of severe thunderstorms moved through Natrona County and brought high wind from Highland through Evansville. The strongest wind gust reported was 76 mph at Natrona. A wind gust of 69 mph was reported near Hiland with numerous reports of 60 mph or greater wind gusts on the south side of Casper.

Thunderstorm Wind, Natrona

When
July 4, 4:50 PM MST
Where
Natrona County, 17 mi SSW of Midwest
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
43.193, -106.409

A 58 mph wind gust was reported south of Midwest.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2025Every state in 2025This day in weather historyWarnings in Wyoming, July 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1284268, 1284264, 1284266, 1284269, 1284272, 1284273, 1284274.